# SDR DALA2023061204755

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N361DN
- Make and model: Airbus A321-213
- Aircraft serial: 8423
- Aircraft time: 13,634 hours, 6,069 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3061 - FUME - DURING DECENT, AFT F/A CONTRACTED THE COCKPIT AND REPORTED A DIRTY SOCK SMELL. CREW DONNED O2 AND DECLARED AN EMERGENCY. CORRECTIVE ACTION: FOUND OIL WETTING IN APU PLENUM. APU TO BE PLACED ON MEL. REVERSE DUCT BURN AND ECS DECONTAMINATION C/W. RECIRC FILTER REPLACED. (LP# 4694686)
